MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820350
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon ruptured.A 3.50 x 20mm agent dcb balloon was selected for percutaneous coronary intervention (pci) procedure.During procedure, on inflation balloon ruptured before reaching nominal pressure.Procedure was completed successfully, and no patient complication was reported.
 
Additional Manufacturer Narrative
Device eval by manufacturer: the returned product consisted of the agent us mr 3.50 x 20mm.A visual, tactile, microscopic and leakage test was performed on the returned device.A 3mm v-shaped tear in the mid-section of the balloon was observed.No other device issues were identified during returned product analysis.Device analysis confirmed the complaint allegation of balloon material rupture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: evaluation conclusion code: corrected.
 
Event or Problem Description

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key19991246
Report Number2124215-2024-50773
Device Sequence Number7087416
Product Code OOB
UDI-Device Identifier00191506014834
UDI-Public(01)00191506014834(17)260201(10)1460H24
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model NumberH7493960820350
Device Catalogue NumberH7493960820350
Device Lot Number01460H24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/24/2024
04/09/2025
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/14/2024
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown